Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On submanifolds with harmonic mean curvature


Authors: Manuel Barros and Oscar J. Garay
Journal: Proc. Amer. Math. Soc. 123 (1995), 2545-2549
MSC: Primary 53C40
MathSciNet review: 1254831
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The classification of curves in $ {E^m}$ with harmonic mean curvature vector field in the normal bundle is obtained and then it is used to obtain some applications.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C40

Retrieve articles in all journals with MSC: 53C40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1254831-7
PII: S 0002-9939(1995)1254831-7
Keywords: Mean curvature function, mean curvature vector field, harmonic field
Article copyright: © Copyright 1995 American Mathematical Society